# SDR DL76G020612

- Difficulty date: June 1, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 24,097 hours, 5,339 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Unit
- Part number: 285T0017201
- Part serial: D05233
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE LOST LEFT SYMBOL GENERATOR FOLLOWED 5 MINS LATER BY RUDDER RATIO AND AILERON LOCKOUT EICAS MSGS AND LOSS OF ALL 3 AUTOPILOTS.  FOUND LEFT SAM W/ FAULT BALL.  WILL NOT RESET.  CYCLED 1L AND 2LAC AND DC FLT CTL ELEC C/B'S.  ALL FAULTS CLEARED.  REPLACED 1L AND 2L CSEUS AS PRECAUTION.  RERACKED LEFT SYMBOL GEN.  ALL OPS OK.  PERFORMED TEST 40 FOR A/P.  CHECKS OK.
